# SDR SWAA2024041160301

- Difficulty date: March 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 37,973 hours, 17,662 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143A5810462
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN CENTER SECTION FLOOR PANEL # 241PF CRACKED.   REMOVED DAMAGED FLOOR BOARD AND ACQUIRED NEW FLOOR BOARD.   INSTALLATION OF NEW FLOORBOARD WILL BE ACCOMPLISHED ON CUSTOMER CARD TTG8Q00RF42L. REF AMM 53-21-00-000-801.
